Previous |  Up |  Next

Article

Title: Coherence in varieties of algebras (English)
Author: Duda, Jaromír
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 39
Issue: 4
Year: 1989
Pages: 711-716
.
Category: math
.
MSC: 08A30
MSC: 08B05
idZBL: Zbl 0704.08003
idMR: MR1018007
.
Date available: 2008-06-09T15:30:31Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102348
.
Reference: [1] Beutler E.: An idealtheoretic characterization of varieties of abelian $\Omega$-groups.Algebra Univ. 8 (1978), 91-100. MR 0450169, 10.1007/BF02485374
Reference: [2] Csákány B.: Characterizations of regular varieties.Acta Sci. Math. (Szeged) 31 (1970), 187-189. MR 0272697
Reference: [3] Day A.: A characterization of modularity for congruence lattices of algebras.Canad. Math. Bull. 12 (1969), 167-173. MR 0248063, 10.4153/CMB-1969-016-6
Reference: [4] Duda J.: On two schemes applied to Маl'cev type theorems.Ann. Univ. Sci. Budapest, Sectio Math. 26 (1983), 39-45. MR 0719774
Reference: [5] Geigher D.: Coherent algebras.Notices AMS 21 (1974), A-436.
Reference: [6] Grätzer G.: Universal Algebra.2nd expanded ed., Springer-Verlag, Berlin-Heidelberg-New York 1979. MR 0538623
Reference: [7] Gumm H.-P., Ursini A.: Ideals in universal algebras.Algebra Univ. 19 (1984), 45-54. Zbl 0547.08001, MR 0748908, 10.1007/BF01191491
Reference: [8] Hagemann J., Mitschke A.: On n-permutable congruences.Algebra Univ. 3 (1973), 8-12. Zbl 0273.08001, MR 0330010, 10.1007/BF02945100
Reference: [9] Mal'cev A. I.: On the general theory of algebraic systems.(Russian). Mat. Sbornik (New Series) 35 (77), (1954), 3-20. MR 0065533
Reference: [10] Werner H., Wille R.: Über den projektiven Abschluss von Äquivalenzklassengeometrien. Beiträge zur geometrischen Algebra.345-352, Birkhäuser Verlag, Basel 1977. MR 0552769
.

Files

Files Size Format View
CzechMathJ_39-1989-4_22.pdf 732.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo